# SDR UALA2011040701688

- Difficulty date: April 6, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 46,345 hours, 18,397 cycles
- Engine: Iae V2527A5
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: 27515907BR
- Condition: Shorted
- Location: Nr 1 Sfcc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SFCC 1-FLAP FAULTS.  MEGGERED WIRES WITH CON OFF AND NR 1 LGCIU OUT FOUND WIRE 2751-5907B BETWEEN CONNECTOR 7541VC AND 7505VC SHORTED TO GROUND. REF AWD27-51-11. REPLACED R&B WIRES 2751-5907B AND 2751-5907R BETWEEN CONNECTORS 7541VC AND 7505VCA. REF WD AND ESPM.
